Joeb7th

Discussion in 'Fibromyalgia Main Forum' started by bettydroop, Nov 13, 2006.

  1. bettydroop

    bettydroop New Member

    PLEASE go to your post regarding the terrible symptoms you were having!

    First I hope you are feeling better now.

    When I was reading your post, it sounded to me like what my very good friend had gone thru and right away I was thinking about that antibiotic and then you said you had taken Leviquin and I thought I KNEW IT!

    She had a TERRIBLE time with that stuff- I dont need to tell you how awful it is- cause you sure know!

    I would SURELY look into that MORE!

    She went to the ER a couple of times AND went to a few different docs ( dont know exactly the numbers) but she said that they would ALL tell her it was anxiety and that it WAS NOT Leviquin! It was TOO rare to have a reaction like that. Not to mention they would get MAD when she told them she had done her reasearch to find out what the heck was wrong,that she NEVER felt like that before and thought she was reacting to it. They would NOT admit, that could be the problem and again they would get really irritated by that, which I dont understand. Why get angry? Sounds like somethings not adding up with that.

    ANYWAY, I just wanted to tell you what I JUST heard the other day about her experiences.

    ~ Hope you start feeling better real soon!

    ~~Bet.